The Chemotherapy Side Effect You Were Told You Just Had to 'Live With'—And the Drug-Free Light Therapy Proven to Help Rebuild Your Nerves
Send us Fan Mail If you have survived chemotherapy only to find yourself quietly struggling with a persistent, strange numbness, tingling, or stabbing pain in your hands and feet, you are not alone. Chemotherapy-Induced Peripheral Neuropathy (CIPN) is an incredibly common, dose-limiting side effect affecting between 30% and 90% of cancer survivors. For years, patients were told this debilitating nerve damage was simply a permanent "tax" they had to pay for beating cancer, while tr...
You May Also Like

The Anxiety Coaches Podcast
Gina Ryan

Get Sleepy: Sleep meditation and stories
Slumber Studios

Off Of The Couch Podcast
Maggie Stewart

Pelvic Floor, Core & More | Healing Beyond Kegels: Core Rehab, Prenatal Fitness, Birth Prep, Postpartum Recovery, Nervous System Regulation, and Holistic Self-Care for Moms
Dr. Desiree Cassell | Pelvic Floor Physical Therapist, Women’s Health Specialist, Strong and Fit Momma

The Gary Null Show
Progressive Radio Network

Daily Motivations
Tolulope Akodu

Herbs with Rosalee
Rosalee de la Forêt

Erotic Short Stories: Read by Mia Hart
Sexuality and Erotica

Inspiration Quotes
Inspiration Quotes

7 Good Minutes
Clyde Lee Dennis
Community discussion